MATHEMATICA BOHEMICA, Vol. 137, No. 3, pp. 333-345, 2012

Monotone modal operators on bounded integral residuated lattices

Jiří Rachůnek, Zdeněk Svoboda

Jiří Rachůnek, Zdeněk Svoboda, Department of Algebra and Geometry, Faculty of Sciences, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic, e-mail:,

Abstract: Bounded integral residuated lattices form a large class of algebras containing some classes of commutative and noncommutative algebras behind many-valued and fuzzy logics. In the paper, monotone modal operators (special cases of closure operators) are introduced and studied.

Keywords: residuated lattice, bounded integral residuated lattice, modal operator, closure operator

Classification (MSC 2010): 03G25, 06D35, 06F05

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]